# SDR FDEA202203070436

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 48,915 hours, 7,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

1859Z AT FL 290 ENCOUNTERED SEVERE TURBULENCE. TWO  OVER SPEEDS WERE NOTED DURING THE EVENT  OVER SPEED  WAS APPROXIMATELY 40 KNOTS . OVERALL AIRSPEED LOSS  AND GAIN APPROXIMATELY 50 KTS. ALTITUDE LOSS AND  GAIN WAS 1000 .  FINALLY GOT CONTROL OF THE  AIRCRAFT WHEN TURBULENCE LESSENED.  DESCENDED TO  FL280, TURNED EAST AND EVENTUALLY SOUTH. AFTER  DECLARING AN EMERGENCY, WE DUMPED 113,000LBS OF  FUEL AND RETURNED TO KIX.              INSPECTED SEVERE TURBURANCE INSPECTION AS PER                                     MM05-51-04-2 NO DEFECT FOUND AND PERFORMED AFDS                                   TEST PASSED PER 22-11-00-730-801. A/C OK FOR SVC.
